# SDR DALA2020091103030

- Difficulty date: September 10, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 61,624 hours, 20,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED STRAP SUPPORT ON CEILING AREA RIGHT SIDE AT STA 720 AT FWD CARGO COMPARTMENT.  STRAP WAS REPAIRED PER SRM 53-00-51.
